# SDR SWIA200921759

- Difficulty date: June 2, 2009
- Submitted: June 15, 2009
- Operation: Air carrier
- Aircraft: N288SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120316
- Aircraft time: 29,068 hours, 42,389 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Cabin
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHITE FLOOR EMERGENCY LIGHT AT ROW 11 INOP.  (FLT 6129)  RESECURED BULB.
